# SDR MALA090161

- Difficulty date: December 21, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 24,377 hours, 26,682 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2Y & 6Y CHECKS IN CWA, 1 DENT WITH A SHARP CONTOUR WAS FOUND IN THE LT UPPER TAILCONE SKIN AT STA 826 WITHIN 0.5" OF CHEM-MILL EDGE, 4.75" ABOVE THE ELEVATOR FAIRING, MEASURING 1" X 2.25" X 0.048" DEEP.  HFEC WAS ACCOMPLISHED.  NO CRACKS NOTED.  DENT IS SIMILAR TO, BUT LESS EXTENSIVE THAN DAMAGE REPAIRED IAW REPAIR STATEMENT 340SDS010461 DATED 8/17/2006 (A/C 403). REPAIR DENT IAW THIS EO.
